Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

I'm bleeding excessively!

Anonymous
Posted by Anonymous
  • 7 Replies
So, I have been using a diva cup. Before my DD who is 1, I would lose 2 to 3 oz a day, total. Now, since starting my period again I've been bleeding very heavily. So I looked it up. You're supposed to lose 60-80 mLs total for your whole period. Since I use a cup, I can measure exactly my blood loss. I lose that & more every day for 3 days and still bleed another 2 to 3 days. More than 4x the normal amount.

My dh says go to the doctor. Im afraid they'll put me on medication that isnt compatible with breastfeeding. But at the same time, my periods are painful, excessively heavy, im tired and hormonal for days during and after. What would you do?
Posted by Anonymous on Jan. 20, 2013 at 4:56 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-7):
MrsHMS
by Silver Member on Jan. 20, 2013 at 5:07 AM

I have been in this position. i was at a business conference sitting in the front row.  I felt after an hour I had to go to the restroom. There was blood everywhere. I was terrified. I use traditional chinese medicine. I went to my practitioner and she gave me Yunnan Baiyao  pills. The bleeding stopped in 20 minutes. Plus she makes me some herbal tea. Mine was a perscribed so I don't know about using it with nursing.  Now i carry it with me everywhere. I never want that to happen to me again.

NBean311
by Chivette on Jan. 20, 2013 at 5:13 AM

Definitely see a doctor. Blood loss isn't something I gamble with. Tell the doctor that you are bf-ing, and that it's important to you that medication not interfere with that, and I'm sure they will do everything in thir power to work with you. 

unusualmom
by on Jan. 20, 2013 at 6:30 AM


Quoting NBean311:

Definitely see a doctor. Blood loss isn't something I gamble with. Tell the doctor that you are bf-ing, and that it's important to you that medication not interfere with that, and I'm sure they will do everything in thir power to work with you. 

Posted on CafeMom Mobile
Anonymous
by Anonymous on Jan. 20, 2013 at 11:03 AM

I have the same problem. I am on Lysteda.

I had a very long conversation with a very well trained and professor of Pharmacy from the local university.

I only take three a day when the bleeding hits its peak AFTER a feeding. (Note: I do not follow dosing recomendations, I take substantially less)


Anonymous
by Anonymous - Original Poster on Jan. 20, 2013 at 2:29 PM
This sucks. I'm in pain, and woke up last night covered in blood. I'm calling the doctor Tuesday.
LavenderMom23
by Bronze Member on Jan. 20, 2013 at 2:34 PM

have you had a tubal? Those can cause heavy bleeding. Also, you can get a http://www.novasure.com/ procedure and still breastfeed. But only if you are done having kids.

Anonymous
by Anonymous - Original Poster on Jan. 20, 2013 at 2:36 PM
No. My DH had a vasectomy. I'm not using any kind of birth control at all.


Quoting LavenderMom23:

have you had a tubal? Those can cause heavy bleeding. Also, you can get a http://www.novasure.com/ procedure and still breastfeed. But only if you are done having kids.


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)